# SDR P5CA9600316

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE FORWARD FRAME SUPPORTS ARE BROKEN AWAY FROM FRAME ON ANGLED SIDEWALL.  REMOVED AND REPLACED TENSION STRAP SUPPORTS IAW SRM 51-30-03.
